CAUCHY
Vol 5, No 3 (2018): CAUCHY

On The Metric Dimension of Some Operation Graphs

Marsidi, Marsidi (Unknown)
Agustin, Ika Hesti (Unknown)
Dafik, Dafik (Unknown)
Alfarisi, Ridho (Unknown)
Siswono, Hendrik (Unknown)



Article Info

Publish Date
06 Dec 2018

Abstract

Let  be a simple, finite, and connected graph. An ordered set of vertices of a nontrivial connected graph  is  and the -vector  represent vertex  that respect to , where  and  is the distance between vertex  and  for . The set  called a resolving set for  if different vertex of  have different representations that respect to . The minimum of cardinality of resolving set of G is the metric dimension of , denoted by . In this paper, we give the local metric dimension of some operation graphs such as joint graph , amalgamation of parachute, amalgamation of fan, and .

Copyrights © 2018






Journal Info

Abbrev

Math

Publisher

Subject

Mathematics

Description

Jurnal CAUCHY secara berkala terbit dua (2) kali dalam setahun. Redaksi menerima tulisan ilmiah hasil penelitian, kajian kepustakaan, analisis dan pemecahan permasalahan di bidang Matematika (Aljabar, Analisis, Statistika, Komputasi, dan Terapan). Naskah yang diterima akan dikilas (review) oleh ...